# SDR I5EA2020080500001

- Difficulty date: August 5, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 70,436 hours, 46,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 36843
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

R-1 EMERGENCY EXIT SIGN FAILS TO ILLUMINATE.  CORRECTIVE ACTION: REMOVED AND REPLACED R-1 EMERGENCY LIGHT POWER SUPPLY AT STA.330L EQUIP #1133. OPS CHECK GOOD IAW B737-400 AMM 33-51-12
